# SDR AALA202111228875

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737*
- Aircraft serial: 33208
- Aircraft time: 35,284 hours, 14,294 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR EXIT HANDLE IS LOOSE AND NEEDS REPAIR. SECURED RIGHT AFT LAVATORY INTERIOR EXIT HANDLE SET SCREW PER YOKOHAMA CMM 25-48-49.
